Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 178460, 6 pages
http://dx.doi.org/10.1155/2013/178460
Research Article

Isomorphisms on Weighed Banach Spaces of Harmonic and Holomorphic Functions

Departamento de Matemática Aplicada, E. Politécnica Superior de Alcoy, Universidad Politécnica de Valencia, Plaza Ferrándiz y Carbonell 2, 03801 Alcoy, Spain

Received 30 May 2013; Accepted 3 August 2013

Academic Editor: Miguel Martin

Copyright © 2013 Enrique Jordá and Ana María Zarco. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Enrique Jordá and Ana María Zarco, “Isomorphisms on Weighed Banach Spaces of Harmonic and Holomorphic Functions,” Journal of Function Spaces and Applications, vol. 2013, Article ID 178460, 6 pages, 2013. doi:10.1155/2013/178460